MAUDE Adverse Event Report: ABBOTT VASCULAR HT VERSATURN GUIDE WIRE

ABBOTT VASCULAR HT VERSATURN GUIDE WIRE
Model Number 1013319J
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties and subsequent treatment appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in a bifurcation in the diagonal branch of the left anterior descending (lad) artery.The 014 ht versaturn guidewire was advanced and an unspecified stent was implanted; however, the guide wire became jailed.The guide wire was attempted to be removed; however, was noted to be stretched.A balloon was advanced on the guide wire up to the stent.The guide wire and the balloon were then removed as a single unit.The guide wire was able to be completely removed from the patient.There was no adverse patient sequela and no clinically significant delay reported in the procedure.No additional information was provided.

Brand Name
HT VERSATURN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16817652
Report Number2024168-2023-04347
Device Sequence Number15234911
Product Code DQX
UDI-Device Identifier08717648198496
UDI-Public08717648198496
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number1013319J
Device Catalogue Number1013319J
Device Lot Number2112171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown